# SDR ASAA2021081535717

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 31,562 hours, 10,090 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPT TO CALL MEDLINK ON #2 SAT FAILED. CRUISE ALTITUDE 34,000' MODES: READY, MAKE CALL, DIALING->THEN STRAIGHT BACK TO READY. GROUNDED - YES. REF LOG 60222568 AFTER ADJUSTING OBS ACP, SAT COM #2 OPS NORMAL FROM MEDLINK SYSTEM REF B737-900 AMM 23-15-00.
